# SDR UIEA2020110602358

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,634 hours, 12,071 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755507
- Part serial: 911048
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE STARTER WOULD NOT ACCEPT OIL DURING STARTER OIL CHANGE, WC A-80-301-00-02 AS PART OF WO 72732.  REMOVED AND REPLACED RT STARTER ASSEMBLY, IAW 80-11-01.  STARTER OIL SERVICED, IDLE LEAK TEST GOOD, REF 71-00-00.
